# SDR ASAA2018030123918

- Difficulty date: March 1, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 59,646 hours, 23,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750218
- Condition: Corroded
- Location: Bs 727-727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT TRANSITION PANEL FROM BS 727 TO 727E HAS AEAS OF CORROSION.  ACFT GROUNDED.  REMOVED AND REPLACED THE TRANSITION PANEL IAW SRM 51-40-02-0G-0, FIG 8, AND PARA 4.
